Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2015 | Journal Article | IST-REx-ID: 1583 | OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “A simple algorithm for computing positively weighted straight skeletons of monotone polygons,” Information Processing Letters, vol. 115, no. 2, pp. 243–247, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584 | OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Reprint of: Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 5, pp. 429–442, 2015.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590 | OA
O. Aichholzer et al., “Representing directed trees as straight skeletons,” in Graph Drawing and Network Visualization, vol. 9411, Springer, 2015, pp. 335–347.
View | DOI | Download Preprint (ext.)
 
2014 | Journal Article | IST-REx-ID: 1816 | OA
S. Huber, M. Held, P. Meerwald, and R. Kwitt, “Topology-preserving watermarking of vector graphics,” International Journal of Computational Geometry and Applications, vol. 24, no. 1, pp. 61–86, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
J. Cibulka, P. Gao, M. Krcál, T. Valla, and P. Valtr, “On the geometric ramsey number of outerplanar graphs,” Discrete & Computational Geometry, vol. 53, no. 1, pp. 64–79, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1876 | OA
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, and O. Musin, “Functionals on triangulations of delaunay sets,” Moscow Mathematical Journal, vol. 14, no. 3, pp. 491–504, 2014.
View | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Y. Ukhalov, H. Edelsbrunner, and O. Yakimova, “An algorithm for cartographic generalization that preserves global topology,” Journal of Mathematical Sciences (United States), vol. 203, no. 6, pp. 754–760, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1930
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, and T. Weinkauf, “Fast and memory-efficient topological denoising of 2D and 3D scalar fields,” IEEE Transactions on Visualization and Computer Graphics, vol. 20, no. 12, pp. 2585–2594, 2014.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2012 | OA
M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
View | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043 | OA
U. Bauer, M. Kerber, and J. Reininghaus, “Distributed computation of persistent homology,” in Proceedings of the Workshop on Algorithm Engineering and Experiments, Portland, USA, 2014, pp. 31–38.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications